# SDR ZZDA2010113

- Difficulty date: February 13, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERCOSTAL SECTION, STA 1002, LONG L29R, CORROSION.  ACCOMPLISHED INTERCOSTAL SECTION REPLACEMENT PER B717 SRM 51-40-02.
